Is there any relation between tinnitus and taking Benicar?

0
Posted

Is there any relation between tinnitus and taking Benicar?

0

To quote one of my attending doctors, “any drug can cause any side effect”. That being said, it’s highly unlikely that the Benicar is causing the symptoms. Most of the listed sided effects for that drug is rare and tinnitus or other audible abnormalities are not listed. The rushing noise (sounds more like a bruit rather than tinnitus which is ringing) is likely related to blood pressure/narrowing of your arteries due to atherosclerosis. Tinnitus is a side effect of a few drugs (not benicar or benicar hct) but bruit isn’t. Often people attribute things to the medications they’re taking rather than the disease that they’re being treated for. It’s a common thing that I see all the time and I’m sure I’ll probably do it too when I end up on those meds one day. Ultimately, the noise you describe sounds pretty annoying but the sequela of uncontrolled hypertension (stroke, heart disease, etc) could kill you. It’s a decision you have to make whether or not to take your medications.

Related Questions